# SDR UPS06846922

- Difficulty date: April 27, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SAA4753360502
- Condition: Corroded
- Location: Fs 832 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 832 AND L28R FORWARD SIDE OF FRAME BRACKET CORRODED.  REMOVED, FAB`D AND INSTALLED BRACKET IAW SRM 51-01-20D, DWG 4753360.
